# SDR SWAA2022013158673

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#04-186 AFT PIT LH CAP STRIP #4 CORRODED ; / [01] REMOVED CORROSION AND VERIFIED WITH 10X MAGINIFIER ALL CORROSION REMOVED IAW SRM 51-10-02-0G-0; [02] LIMITS VERIFIED; OUT OF LIMITS DUE TO NO PUBLISHED LIMITS IN SRM ORIGINAL THICKNESS .063' REMAINING THICKNESS .060' AAR TOOL 36644 DATE 08-20-22; [03] VERIFIED STEPS 1 AND 2; [04] VERIFIED STEPS 1&2; [05] ''PERFORMED EA 22-125-00082. REF. FAULT TTG8Q00A4LLW''.; [06] ALL WORK C/W AUDIT C/W
